Papers and Publications


Click here for a full list of publications.



Recent Publications

Levy processes - from probability theory to finance and quantum groups, Notices of the American Math Soc. 51, 1336-47 (2004) .pdf

Levy-type stochastic integrals with regularly varying tails, Stochastic Analysis and its Applications, 23, 1-18 (2005) .pdf

Martingale-valued measures, Ornstein-Uhlenbeck processes with jumps and operator self-decomposability in Hilbert space, Seminaire de Probabilites 39 171-97 (2005) .pdf   Author's post-publication comment.pdf

Brownian motion and Levy processes on locally compact groups, Methods of Functional Analysis and Topology, 12 101-112 (2006).pdf

Covariant Mehler semigroups in Hilbert space, Markov Processes and Related Fields 13, 159-69 (2007).pdf   Author's post-publication comment.pdf

On the infinitesimal generators of Ornstein-Uhlenbeck processes with jumps in Hilbert Space, Potential Analysis 26 79-100 (2007).pdf

Levy processes and stochastic integrals in Banach spaces, Probability and Mathematical Statistics 27 75-88 (2007) .pdf   Author's post-publication comment.pdf

A Levy-Cielsielski Expansion for Quantum Brownian Motion and the Construction of Quantum Brownian Bridges, Journal of Applied Analysis, 13, 275-90 (2007) .pdf

Probability Measures on Compact Groups which have Square-Integrable Densities , Bulletin of the London Math Soc., 40, 1038-44 (2008) .pdf   Corrigendum 42 948 (2010) .pdf

Universal Malliavin calculus in Fock and Levy-Ito spaces, Communications on Stochastic Analysis 3, 119-41 (2009) .pdf

Some $L^{2}$ Properties of Semigroups of Measures on Lie Groups, Semigroup Forum 79, 217-28 (2009) .pdf   Author's post-publication comment.pdf

Asymptotic Stability of Stochastic Differential Equations Driven by Levy Noise (co-author: Michailina Siakalli )), Journal of Applied Probability 46, 1116-29 (2009) .pdf

Extending Stochastic Resonance for Neuron Models to General Levy Noise, IEEE Transactions on Neural Networks 20, 1993-6 (2009) .pdf

Stochastic Stabilization of Dynamical Systems using Levy Noise (co-author: Michailina Siakalli ), Stochastics and Dynamics 10, 509-27 (2010).pdf

Robin Hudson's Pathless Path to Quantum Stochastic Calculus, Communications on Stochastic Analysis 4, 481-91 (2010) .pdf   Author's post-publication comment.pdf

Cylindrical Levy processes in Banach spaces (co-author: Markus Riedle ) Proc. London Math. Soc. 101, 697-726 (2010) .pdf

Probability on Compact Lie Groups, in International Encyclopedia of Statistical Sciences 1121-23 (2011).pdf   Author's post-publication comment.pdf

Pseudo Differential Operators and Markov Semigroups on Compact Lie Groups , Journal of Mathematical Analysis and Applications 384, 331-48 (2011) .pdf   Author's post-publication comment.pdf

Infinitely Divisible Central Probability Measures on Compact Lie Groups - Regularity, Semigroups and Transition Kernels , Annals of Probability 39, 2474-96 (2011) .pdf   Author's post-publication comment.pdf

Aspects of Recurrence and Transience for Levy Processes in Transformation Groups and Non-Compact Riemannian Symmetric Pairs, Journal of The Australian Math. Soc 94, 304-20 (2013) .pdf

Second quantisation for skew convolution products of measures in Banach spaces, (co-author: Jan van Neerven ), Electronic Journal of Probability 19, paper 11 (17 pages) (2014) .pdf   Author's post-publication comment.pdf

Preprints

Smoothness of Densities on Compact Lie Groups , to appear in Rendiconti del Seminario Matematico .pdf

Martingale transform and Levy Processes on Lie Groups , (co-author: Rodrigo Banuelos ), to appear in Indiana University Math. Journal .pdf

A Generalised Gangolli-Levy-Khintchine Formula for Infinitely Divisible Measures and Levy Processes on Semi-simple Lie groups and Symmetric Spaces , (co-author: Tony Dooley ), to appear in Annales Institut Henri Poincare (Prob.Stat.) .pdf

Probabilistic Approach to Fractional Integrals and the Hardy-Littlewood-Sobolev Inequality , (co-author: Rodrigo Banuelos ), to appear in Proceedings of 9th Isaac Congress (Springer) .pdf

The Kalman-Bucy Filter for Integrable Levy Processes with Infinite Second Moment , (co-author: Stefan Blackwood ) .pdf

School of Mathematics and Statistics


Last updated 8th April 2014.